# SDR AALA200800932

- Difficulty date: April 11, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N335AA
- Make and model: Boeing 767223
- Aircraft serial: 22333
- Aircraft time: 79,873 hours, 15,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Bs 287
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - NOSE WHEEL WELL RIGHT WEB AT STATION 287 RBL 25 BETWEEN WATER LINE 170 TO 180 DAMAGED.  AREA OF DISCREPANCY IS 1.8 INCH BY 1.2 INCH.  REPAIRED NOSE WHEEL WELL RIGHT WEB IN ACCORDANCE WITH MRB 767 3178.
